# SDR DALA2025020700976

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798635) MAIN CABIN FLOORBOARD SUPPORT AT L-4 DOOR STA 951 - 992 HAS AREAS OF CORROSION. RECEIVED NEW CHORD P/N 147A8540U7, LOCATED AND DRILLED AT MAIN CABIN L-4 DOOR INNER CHORD FROM STA 887 TO STA 1016 IAW B 737 SRM 51-40-05,INSTALLED NEW CHORD AT MAIN CABIN L-4 DOOR INNER CHORD FROM STA 887 TO STA 1016 IAW B737 SRM 51-40-02.
